Important Question re: Zoloft Withdrawal!!

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

JenniferJuniper
Regular Member


Date Joined Jun 2005
Total Posts : 72
   Posted 7/10/2012 9:50 AM (GMT -6)   
Hey guys,

I've been taking 150 mg of Zoloft daily for the last five months for PTSD. I was traveling out of the country doing research in the jungles in S. East Asia and my suitcase was stolen, and with it all my medicine, so I was without Zoloft for nearly a week. I just flew back to the US on an emergency passport.

For the last couple days I started feeling really crazy - dizzy spells, tingling lips, terrifying mood swings etc, disorientation - I just got back from the airport ten minutes ago and took my 150 mg of Zoloft, and I was wondering if someone could tell me when I'll feel normal again?? Will my terrifying symptoms reverse as soon as this is metabolized, will it take a couple days, etc? I've been trying frantically to get in touch with my doctor, but he's in Israel on vacation. I'm really freaking out! I don't feel comfortable driving or anything.

Any information/ advice/ support greatly appreciated. This is the worst!

Best,
Erica

getting by
Forum Moderator


Date Joined Sep 2007
Total Posts : 42439
   Posted 7/10/2012 12:00 PM (GMT -6)   
It may take a day or so to get back to normal. I take it you had some meds at home. I am sorry that you had to go through this. I am sorry that your suitcase was stolen. That is really a bummer. I went off a medication and went through what you did. Once I got some meds in me I started to feel better. Almost back to normal. Those withdrawal effects are horrible.

Take care...

Hugs, Karen
Moderator-Depression and fibromyalgia


fibromyalgia, Chronic fatigue, depression, allergies

theHTreturns...
Elite Member


Date Joined Mar 2009
Total Posts : 20193
   Posted 7/12/2012 3:45 AM (GMT -6)   
YES I WENT A WEEK WITHOUT MEDS, WAS FAR FROM HOME AS WELL. I CAME GOOD PRETTY QUICKLY. I HOPE YOU FEEL BETTER SOON. AND YES I HAD ALL OF THOSE SYMPTOMS, PLUS OTHERS AS WELL. SENDING MANY HEALINGS YOUR WAY. JAMIE
EMOTIONALLY UNSTABLE PERSONALITY DISORDER,

RAPID CYCLING BI-POLAR DISORDER

REMEMBER TO LOVE YOU. BE YOU AND BE TRUE.

tina365
New Member


Date Joined Jul 2012
Total Posts : 4
   Posted 7/21/2012 6:54 AM (GMT -6)   
When did you begin to feel better?
New Topic Post Reply Printable Version
Forum Information
Currently it is Monday, June 25, 2018 2:01 PM (GMT -6)
There are a total of 2,975,110 posts in 326,240 threads.
View Active Threads


Who's Online
This forum has 161328 registered members. Please welcome our newest member, darleneseals60.
431 Guest(s), 5 Registered Member(s) are currently online.  Details
NicHostetler, Balladeer, opugirl, dbwilco, VinceInMT